# SDR DXTA2025112605835

- Difficulty date: November 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N690QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0223
- Aircraft time: 6,655 hours, 4,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 64300281
- Part serial: E2511124
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS WILL NOT EXTINGUISH. EVEN WITH MAIN SHIP BATTERIES PULLED, AND FIVE G RESET SWITCH PRESSED.  REMOVED AND REPLACED # 4 EMERGENCY LIGHT BATTERY PN: 6430028-1 SN: E25-11124 WITH NEW UNIT PN: 6430028-1 SN: J25-13986. PERFORMED SATISFACTORY OPS CHECK. WORK PERFORMED IAW CE-680A AMM 33-50-06.
